# SDR GAIA99201

- Difficulty date: November 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N916PG
- Make and model: Boeing 727287
- Aircraft serial: 21690
- System (JASC): 3340 · Exterior Lighting
- Part: Housing
- Condition: Cracked
- Location: Light
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TIP LOGO LIGHT HOUSING CRACK ON INBOARD SIDE.  ACCOMPLISHED LEFT WING TIP LOGO LIGHT HOUSING CRACK REPAIR IAW AVITAS ENGINEERING REPAIR ORDER 99AVHM,049R0-1 REV 1R. 8110-3 DATED 7-20-99 ISSUED.  REF:  N/R 1879.  (X)
